# SDR USAA920082022

- Difficulty date: November 5, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 68,194 hours, 42,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX RON MAJOR REPAIR LOG NR 4458497 FUSELAGE SKIN CRACK AT BS727D, S23L AT AFT EDGE OF EXISTING REPAIR.  REPAIRED FUSELAGE SKIN AT BS727D, S23L IAW B737 SRM 53-00-01-2R-31.
